Biology · Pharmacology and Human Health
A patient with rheumatoid arthritis is prescribed ibuprofen. Which statement by the patient indicates a correct clinical understanding of this medication's administration and side effects?
- 1I should stop taking the medicine immediately if my joints begin to swell.
- 2The medicine may cause gastrointestinal irritation or loose stools.✓
- 3The medicine is expected to significantly increase my appetite.
- 4I should take the medicine strictly between meals on an empty stomach.
Correct answer
The medicine may cause gastrointestinal irritation or loose stools.
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Biology?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Pharmacology and Human Health?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Biology · Pharmacology and Human Health